# SDR VNAA9607011

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: APTE1331000300BA
- Condition: Defective
- Location: Hyd Pack
- Part time: 23,585 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PIT TO HUN, CREW REPORTED BEING ALERTED BY A HYDRAULIC LOW PRESSURE C.A.S. MESSAGE.  THIS WAS FOLLOWED ALMOST IMMEDIATELY BY A STAND-BY PRESSURE SYSTEM FAIL C.A.S. MESSAGE.  AIRCRAFT DIVERTED TO BDL, LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS LATER FERRIED FROM BDL TO CAK.  MAINTENANCE REPLACED THE HYDRAULIC PRESSURE TRANSDUCER I.A.W. M.M. 29-31-03, GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
